# SDR HEEA094228

- Difficulty date: April 12, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 7,669 hours
- Engine: Ge CT71
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 222342480101
- Part serial: NA
- Condition: Failed
- Location: Rotor Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRANSMISSION CHIP LIGHT ILLUMINATED IN FLIGHT.  AIRCRAFT LANDED AT POINT SU FUR.  MAINTENANCE FOUND BEARINGS IN THE ROTOR BRAKE QUILL HAD FAILED.
